# SDR DALA14000863160

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SLOPE PANEL 151FE HAS MULTIPLE DENTS & CRACKED AT THE BACK OF THE PANEL.  FOUND OUT OF LIMITS IAW SRM 53-02-00 TABLE 103. FABRICATED NEW SLOPE PANEL IAW SRM 53-02-00,  FIG 209 AND DWG 3D25-40532.
